# SDR ASAA0853976

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,848 hours, 2,039 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404065
- Condition: Faulty
- Location: E&E Bay
- Part time: 6,848 hours, 2,039 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP ON CONT CB LIGHT ON.  QRH FOLLOWED, LIGHT REMAINED ON, WENT OUT WITH RECALL SELECTED REFERENCE AMM FIM TASK 21 62 00.  PERFORMED BITE CHECK OF ZONE TEMP CONTROLLER AND RESET OPS NORMAL.  AIRCRAFT OKAY FOR SERVICE.
